# SDR UIEA2017110402173

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,741 hours, 18,329 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pin
- Condition: Out Of Position
- Location: Shutoff Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE LEFT ENGINE BLEED OFF.  FOUND PRSOV LOCK OUT PIN NOT IN THE STOWED POSITION.  STOWED THE PIN IN PRSOV IAW AMM 36-00-21, OPS CHECKED IAW AMM 36-11-07. PERFORMED ENGINE RUN IAW AMM 71-00-00.
